Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GorilaSnot

Does anyone regret taking Accutane?

Does anyone regret taking accutane for mild acne because it just ended up messing your skin up badly? ie. Redness.

Share this post


Link to post
Share on other sites
Does anyone regret taking accutane for mild acne because it just ended up messing your skin up badly? ie. Redness.

Yes. for me I had mild acne and oily skin.. i used accutane for about 4 months.. the last 2 months my skin got really flushy and red at times, and now there is a slight permanent redness on my cheeks under the eyes.

And my acne came back anyways after 6 months.. so it caused more problems than anything

Share this post


Link to post
Share on other sites

Yes I am! I'm very surprised when my derm prescribed accutane to me, because I couldn't see the need for using accutane for only 2 pimples. But I still went ahead with it.

Sad to say I got even more problem than before I started accutane. Not only do I have more pimples, I suffer from tiny cysts bumps, redness and red marks as well. I'm currently on day 77 and he wanted me to take up to One and a half years then I can stop my course.

I'm currently very depressing not only because of all the problems that I'm suffering right now but I'm still pondering if I should trust him or make appointment with other derms to get more opinons from them. Haiiiii....The bumps are driving me crazy......

Share this post


Link to post
Share on other sites
Yes I am! I'm very surprised when my derm prescribed accutane to me, because I couldn't see the need for using accutane for only 2 pimples. But I still went ahead with it.

Sad to say I got even more problem than before I started accutane. Not only do I have more pimples, I suffer from tiny cysts bumps, redness and red marks as well. I'm currently on day 77 and he wanted me to take up to One and a half years then I can stop my course.

I'm currently very depressing not only because of all the problems that I'm suffering right now but I'm still pondering if I should trust him or make appointment with other derms to get more opinons from them. Haiiiii....The bumps are driving me crazy......

Share this post


Link to post
Share on other sites

umm...i think my story is the poster boy for accutane regret...I took ti for 3 days (as some of you already know), developed flushing/redness-broken cappilaries, Seb dermatitis, Urticaria and who knows what else...

So yeah. My skin is disgusting. For 3 days, it changed my life indefinitely. Sure taught me a good lesson.

Share this post


Link to post
Share on other sites

I don't regret taking it. I just wish the good effects would have lasted. I feel it was a waste for me that it didn't last.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×